Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Derek B

Extreme Burning..

Recommended Posts

Hey Guys,

I started the Regimen yesterday and last night. I was doing the routine today again, and everything was fine until I went to moisturize after putting the BP on.

During and shortly after I put the moisturizer on it gave off a burning sensation on my face. I let it go figuring maybe it was just a tightness from the drying of the BP, but it continued, and then after 4-5 hours I figured maybe it was from my face being dry.

I looked at my face closely and noticed that there was a bit of dry marks but my face over all was really..really oily (it was never oily before), so I put some moisturizer on. Apply this did two things. #1 made it burn much more. and #2 made me notice that all over my face that there was dry clumps of lotion everywhere. I figured this COULDN'T be good at all, and that it might just be clogging the pores all over again (correct me if i'm dumb)

But does anyone know why this burning is being caused and how to work around it?

I decided to rinse my face off because the burning continued, and figured maybe rinsing it would help. It just continued to burn and hurts even more after the rinsing...

Any ideas?

Share this post


Link to post
Share on other sites

Myself and some other people here had the same reaction after putting the moisturizer on. What moisturizer are you using? If its burning your face and making it red you may want to switch moisturizers and you may be allergic to an ingredient in the moisturizer (for me it was the jojoba oil I think).

Share this post


Link to post
Share on other sites

Derek: What products are you using? And how much BP are you applying? Usually the burning and stinging sensations are due to irritation from the BP, not the moisturizer.

Share this post


Link to post
Share on other sites
Derek: What products are you using? And how much BP are you applying? Usually the burning and stinging sensations are due to irritation from the BP, not the moisturizer.

I think its a combination of the bp with the moisturizer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×